# SDR SWAA2023041126027

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 53,136 hours, 29,048 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE EMERGENCY EXIT ROW LIGHT ON WALL INOP<[01] OK TO CONTINUE PER MEL 33-2-03 SP1B;[02] REMOVED AND REPLACED LH EMERGENCY EXIT ROW WALL LIGHT BALLAST. REF AMM 33-21-00. OPS NORMAL. REF LP# 2025830
